PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 113--118 (1989)
ON LINEAR TOPOLOGICAL RIEZ SPACES WITHOUT CONVEXITY CONDITIONS
Stojan Radenovi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: We consider whether the space associated with an l.t.R.s. ($E,C,t$) is l.t.R.s. We have shown that any $l$-ideal in an ultra-$DF$ (resp. countably quasibarrelled, locally topological, ultra-$b$-barrelled, ultra $D_b$) Riesz space is space of the same type with respect to the relative topology.
Classification (MSC2000): 46A99
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts